# SDR ASMF200705001

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 47,447 hours, 32,452 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936907529
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, THE LT HYDRAULIC HIGH TEMP LIGHT TURNED ON AND DURING TAXI, THE HYDRAULIC QUANTITY VARIATION 17 - 7 QUARTERS. DURING MAINTENANCE CHECK, THE LT HYDRAULIC SYSTEM QUANTITY WAS CHECKED AND DETECTED WITH LOW LEVEL. THE LT HYDRAULIC RESERVOIR WAS RECHARGED IAW MM 12-13-01AND DURING HYDRAULIC LEAK TEST WAS DETECTED MODULES LINE LOOSE. THE MODULES LINE WAS TIGHTEN, TESTED CORRECT.
